RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 6, Pages 91–117 (Mi aa1532)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Vector-valued boundedness of harmonic analysis operators

D. V. Rutsky

St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia

Full text: PDF file (309 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:6, 789–805

Bibliographic databases:

Received: 25.07.2016

Citation: D. V. Rutsky, “Vector-valued boundedness of harmonic analysis operators”, Algebra i Analiz, 28:6 (2016), 91–117; St. Petersburg Math. J., 28:6 (2017), 789–805

Citation in format AMSBIB
\Bibitem{Rut16}
\by D.~V.~Rutsky
\paper Vector-valued boundedness of harmonic analysis operators
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 6
\pages 91--117
\mathnet{http://mi.mathnet.ru/aa1532}
\elib{http://elibrary.ru/item.asp?id=31061548}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 6
\pages 789--805
\crossref{https://doi.org/10.1090/spmj/1474}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412390800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030651096}


Linking options:
  • http://mi.mathnet.ru/eng/aa1532
  • http://mi.mathnet.ru/eng/aa/v28/i6/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rutsky D.V., ““a(1)-Regularity and Boundedness of Calderon-Zygmund Operators” With Some Remarks (Vol 221, Pg 231, 2014)”, Studia Math., 248:3 (2019), 217–231  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:114
    References:19
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019